# SDR ASOA051019

- Difficulty date: November 25, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN SLC, THE EMERGENCY EXIT LIGHT, AT THE RIGHT SIDE EMERGENCY EXIT DOOR, WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE RIGHT SIDE EMERGENCY EXIT DOOR LAMP.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
